MathSciNet Relay Station
MathSciNet bibliographic data
MR657523 35J25 (31B35)
Grüter, Michael; Widman, Kjell-Ove The Green function for uniformly elliptic equations. Manuscripta Math. 37 (1982), no. 3, 303–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement